# SDR CA050817005

- Difficulty date: August 15, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,825 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 201741211
- Part serial: 341
- Condition: Failed
- Location: Fms
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)  1 FMS CDU, DURING CRUISE AT FL210, FMS SCREEN NR 1 FAILED WITH HEAVY SMOKE FROM UNIT, SMOKE CONTINUED FOR ABOUT 1 MIN OR SO, THEN DISSIPATED.  (P6 NLG STEER CONT) BREAKER WAS ONLY BREAKER THAT WAS POPPED.  RECERTIFICATION DETAILS: 15 AUG 05, NR 1 FMS CDU REPLACED AND TESTED SERVICEABLE IAW AMM.  P/N 2017-41-211, S/N OFF: 341, S/N ON: 565.  L/S 464094:  C/B P6 RESET STEERING BY TE TEST COMPLETED, NO FAULT FOUND, TEARDOWN REPORT IS NOT AVAILABLE, SO DETAILS ABOUT THE SPECIFIC PART CAUSING DIFFICULTY IS NOT KNOW AT THIS TIME.  UPDATE SDR WHEN INFORMATION IS RECEIVED.
